Weak reflection at the successor of a singular cardinal

Džamonja, Mirna and Shelah, Saharon (2003) Weak reflection at the successor of a singular cardinal. Journal of the London Mathematical Society, 67 (2). pp. 1-15. ISSN 0024-6107

[img]
Preview
Postscript (691.ps)
Download (280kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 24 Jul 2019 16:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/19943
DOI: 10.1112/S0024610702003757

Actions (login required)

View Item View Item